MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA SHUNT

NEW WORLD MEDICAL, INC. AHMED GLAUCOMA VALVE; GLAUCOMA SHUNT
Model Number FP8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 02/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record for the lot reported was reviewed and no issues were observed.Product was manufactured with validated procedures and all product is tested 100% prior to release.The sample was returned to new world medical on (b)(6) 2020.The device is pending evaluation for testing.
 
Event or Problem Description
High iop and no light perception.

Brand Name
AHMED GLAUCOMA VALVE
Common Device Name
GLAUCOMA SHUNT
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga, ca
MDR Report Key9862757
Report Number1000125279-2020-00010
Device Sequence Number2787035
Product Code KYF
UDI-Device Identifier00892064002126
UDI-Public(01)00892064002126(11)190627(17)210627(10)G0619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980657
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2021
Device Model NumberFP8
Device Catalogue NumberFP8
Device Lot NumberG0619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age65 YR